# SDR DHL2007788526

- Difficulty date: May 18, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Aircraft time: 59,731 hours, 38,916 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nose Cowl
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C CHECK AT FLIGHT STAR, NR 1 ENG NOSE COWLING 9:00 POS AFT END COWLING FAYING SURFACE IS WORN AWAY AND KNIFE EDGED.  CUT OUT DAMAGED AREA ON NR 1 ENGINE NOSE COWLING AFT END 9:00 POSITION IAW B727 SRM 54-10-03 FIG3.  CUTOUT AREA 5" BY 75", FABRICATED DOUBLER FILLER AND STRAP ON NR 1 ENG NOSE COWLING AFT END 9:00 POS IAW B727 SRM 51-20-01 AND B727 SRM 54-10-03 FIG 3.  DOUBLER AND FILLER AND STRAP MATERIAL 7075-T6-.063 PO NR 9004042 DOUBLER DIM 10" BY .75" BY 1" FILLER DIM 4.98" BY 1" STRAP DIM 8" BY .75" IAW B727 SRM 54-10-03 FIG 3 SHT 2.  TREATED AND PRIMED NR 1 ENG NOSE COWLING DOUBLER AND FILLER AND STRAP IAW B727 SRM 51-10-2.  INSTALLED FABRICATED DOUBLER, FILLER, STRAP ON NR 1 ENG COWLING AFT END 9
